# SDR R61A2021063000518

- Difficulty date: June 9, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056007
- Condition: Corroded
- Location: Frames 43-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 2 LH LATERAL SEAT TRACK BTWN FR43 AND 59 ON UPPER CROWN. REPLACED SEAT TRACK PN 170-02056-007 IAW SRM 51-21-01, 51-41-01, 51-43-03, 51-43-04. SEE AAR NRC# 4500917-1000-0040 FOR DETAILS OF WORK PERFORMED. AC RTS'ED.
